Mathematical Research Letters

Volume 16 (2009)

Number 1

On weak harmonic Maass - modular grids of even integral weights

Pages: 59 – 65

DOI: http://dx.doi.org/10.4310/MRL.2009.v16.n1.a7

Author

P. Guerzhoy (University of Hawaii)

Abstract

A number of examples of families of weak Maass forms and modular forms which satisfy a striking equality between their $q$-expansion coefficients appeared recently. One can formulate this equality by saying that these coefficients constitute a grid. In this paper we consider the simplest setting of even integral weight and full modular group. We prove that for every positive even integral weight a grid exists and is unique.

Full Text (PDF format)